# SDR CALA2017042101066

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T324825
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AFT LAVATORY PAN AREA IN AFT CARGO BAY BS 1582, STRINGERS 38L - 38R.   REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL BS 1562 - 1582 RBL 10 IAW B767-300 SRM 51-40-02 PARA 7D
